# SDR 2006FA0000656

- Difficulty date: June 20, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- Aircraft: N977LP
- Make and model: Amd FALCON900EX
- Aircraft serial: 77
- Engine: Garrtt TFE73160
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE73160
- Condition: Damaged
- Location: Nr 1
- Part time: 1,317 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT FL350, AIRCRAFT EXPERIENCED A LOUD BANG AND FAILURE OF NR 1 ENGINE (ITT WENT TO RED AND N1 APPROXIMATELY 20 PERCENT).  ENGINE WAS SHUTDOWN.  DURING DESCENT EXPERIENCED VIBRATION IN AIR FRAME AND CONTROL COLUMN.  POST FLIGHT INSPECTION REVEALED EXTENSIVE DAMAGE TO THE NR 1 ENGINE REAR TURBINE BLADES AND COOKIE CUTTER.  NO EXTERNAL DAMAGE WAS NOTED.  ENGINE WAS REPALCED.  (K)
